# SDR COMA0660571

- Difficulty date: October 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 20,360 hours, 18,815 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 99345H5610
- Condition: Failed
- Location: Cockpit
- Part time: 15,756 hours, 14,011 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5457 - EN ROUTE JFK TO BUF CAPTAIN`S WINDSHIELD CRACKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT WINDSHIELD.
